# SDR EAHR200400002

- Difficulty date: July 21, 2004
- Submitted: August 23, 2004
- Operation: General aviation
- Aircraft: N480EH
- Make and model: Enstrm ENSTROM480
- Aircraft serial: 5046
- Aircraft time: 366 hours
- Engine: Allsn 250C20
- Engine time: 366 hours, 551 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Tube
- Part number: 411004030
- Condition: Broken
- Location: Pylon
- Part time: 369 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PYLON TUBE, P/N 4110040-30, BROKEN AT UPPER CLUSTER.
